# SDR MTNA20160527001

- Difficulty date: May 24, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 30,313 hours, 30,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LONGITUDINAL FLOORBEAM IS DAMAGED AT FRAME 23C.  REMOVED BEAM, FABRICATED NEW BEAM FROM BAC 1518-344 7075-T6, PO 201739.  ALODINED, PRIMED, AND INSTALLED NEW BEAM IAW M7 IPC SUPPLEMENT 53-00-00 AND SRM 51-21-17, 51-27-28, AND 51-25-01.
